Revista de la
Unión Matemática Argentina
Relative modular uniform approximation by means of the power series method with applications
Kuldip Raj and Anu Choudhary
Volume 60, no. 1 (2019), pp. 187–208

Download PDF


We introduce the notion of relative convergence by means of a four dimensional matrix in the sense of the power series method, which includes Abel's as well as Borel's methods, to prove a Korovkin type approximation theorem by using the test functions $\{1,y,z,y^{2}+z^{2}\}$ and a double sequence of positive linear operators defined on modular spaces. We also endeavor to examine some applications related to this new type of approximation.